# SDR IPXA2022062983615

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Part serial: NA
- Condition: Damaged
- Location: Rh Skin Sta 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG4RIGHT SIDE LOWER FUSELAGE LIGHTNING STRIKE DAMAGED REPAIR AT STA 700 AND S-24 R PERMANENT REPAIRREMOVE TEMPORARY REPAIR DOUBLER PER SRM 51-40-02, FABRICATED AND INSTALLED NEW DOUBLER ON MATERIAL 2024-T3 .071" PER 53-00-01-2R-29
